# SDR C2XA96IA015

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank Brg
- Part number: 2S711009100200
- Condition: Rusty
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A CHECK INSPECTION, FOUND LEFT AILERON CONTROL SYSTEM BELLCRANK BEARING BINDING AND RUSTY.  BELLCRANK LOCATED AT LEFT WING RIB 24, ACCESS THROUGH LOWER WING PANEL 523AB.  MAINTENANCE REMOVED AND REPLACED THE BELLCRANK ASSEMBLY.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
